Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year


CiteScore 2017: 1.43

SCImago Journal Rank (SJR) 2017: 0.293
Source Normalized Impact per Paper (SNIP) 2017: 1.117

Mathematical Citation Quotient (MCQ) 2017: 0.51

Online
ISSN
1862-2984
See all formats and pricing
More options …
Volume 5, Issue 2

Issues

Security of blind signatures under aborts and applications to adaptive oblivious transfer

Marc Fischlin / Dominique Schröder
Published Online: 2012-04-03 | DOI: https://doi.org/10.1515/jmc.2011.011

About the article

Published Online: 2012-04-03

Published in Print: 2012-04-01


Citation Information: Journal of Mathematical Cryptology, Volume 5, Issue 2, Pages 169–204, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc.2011.011.

Export Citation

©2012 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zongyang Zhang, Zhenfu Cao, and Haojin Zhu
Information Sciences, 2014, Volume 261, Page 219

Comments (0)

Please log in or register to comment.
Log in